My 7and a half year old daughter has asthma, environmental allergies, is on Prevacid for suspected reflux problems. She has been all the usual meds and is now taking Zyrtec, and Advair 100/50 twice a day. She was on oral Prednisone this past May for her lung infection and put on the Advair to try to keep the airways open to avoid another bout of pneumonia. She also had mono and a strep infection in late May. My concern is the amount of hair she is losing. It has been quite noticable around her temples and now when I comb her hair I can see her scalp over most all of her head. She continues to lose hair daily. It has become very dry and tangled. She is Asian and normally has very thick, silky hair. Could this still be a reaction to the Prednisone (she used to lose some hair even with the short courses of Orapred when she was younger) or is she an unusual case of systemic absorption of the Advair? I can find evidence of this in testimonies from adults but have not been able to find anything about pediatric use. The pulmonologist and allergist both feel it is not the Advair.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.